# SDR AALA20100419TUL05

- Difficulty date: April 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME CRACKED LOWER FORWARD CORNER.  INSTALLED DOUBLER PER AARD 53-10-00-25.
